# SDR AALA20130125005

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 35,327 hours, 14,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Reveal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD DOOR REVEAL GOUGED.  INSTALLED NEW DOOR REVEAL.
